# SDR AALA20071527

- Difficulty date: August 13, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 39613011
- Condition: Inoperative
- Location: Flow Control
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD INFLIGHT T1189/13AUG  CREW REPORTED UNABLE TO MAINTAIN CABIN PRESSURE.  DESCENDED BELOW 10000 FEET.  LANDED ORD WITHOUT INCIDENT.  REPLACED RIGHT HAND FLOW CONTROL VALVE AND LEFT AIR CYCLE MACHINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
